Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 146
HTML articles powered by AMS MathViewer

$2$-transitive symmetric designs
William M. Kantor PDF
Trans. Amer. Math. Soc. 146 (1969), 1-28
The principle type-scheme of an object in combinatory logic
R. Hindley PDF
Trans. Amer. Math. Soc. 146 (1969), 29-60
The $C^{k}$-classification of certain operators in $L_{p}$. II
Shmuel Kantorovitz PDF
Trans. Amer. Math. Soc. 146 (1969), 61-67
Cyclic vectors and parts of the spectrum of a weighted shift
Ralph Gellar PDF
Trans. Amer. Math. Soc. 146 (1969), 69-85
A nonlinear Tauberian theorem in function theory
Albert Baernstein PDF
Trans. Amer. Math. Soc. 146 (1969), 87-105
An analogue of a problem of J. Balázs and P. Turán. III
A. K. Varma PDF
Trans. Amer. Math. Soc. 146 (1969), 107-120
A representation theorem for biequicontinuous completed tensor products of weighted spaces
W. H. Summers PDF
Trans. Amer. Math. Soc. 146 (1969), 121-131
Degree of symmetry of a product manifold
H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su PDF
Trans. Amer. Math. Soc. 146 (1969), 133-149
Principal cofibrations in the category of simplicial groups
Norbert H. Schlomiuk PDF
Trans. Amer. Math. Soc. 146 (1969), 151-165
Periodic solutions of hyperbolic partial differential equations in a strip
A. K. Aziz and A. M. Meyers PDF
Trans. Amer. Math. Soc. 146 (1969), 167-178
On an ordinary differential equation involving a convex function
Philip Hartman PDF
Trans. Amer. Math. Soc. 146 (1969), 179-202
Limit-operators and topological coreflections
Horst Herrlich PDF
Trans. Amer. Math. Soc. 146 (1969), 203-210
On hypersingular integrals and certain spaces of locally differentiable functions
Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 146 (1969), 211-230
Partial prolongations and characteristics of differential equations.
H. H. Johnson PDF
Trans. Amer. Math. Soc. 146 (1969), 231-240
On the row convergence of the Walsh array for meromorphic functions.
E. B. Saff PDF
Trans. Amer. Math. Soc. 146 (1969), 241-257
Maximal abelian subalgebras of hyperfinite factors
Ole A. Nielsen PDF
Trans. Amer. Math. Soc. 146 (1969), 259-272
Classifying spaces and infinite symmetric products
M. C. McCord PDF
Trans. Amer. Math. Soc. 146 (1969), 273-298
The potential kernel and hitting probabilities for the general stable process in $R^{N}$
W. E. Pruitt and S. J. Taylor PDF
Trans. Amer. Math. Soc. 146 (1969), 299-321
Identities involving the coefficients of a class of Dirichlet series. III
Bruce C. Berndt PDF
Trans. Amer. Math. Soc. 146 (1969), 323-348
Two-parameter groups of formal power series
Abselom Ran PDF
Trans. Amer. Math. Soc. 146 (1969), 349-368
Transitive semigroup actions
C. F. Kelemen PDF
Trans. Amer. Math. Soc. 146 (1969), 369-375
Counterexamples in stable semigroups
L. O’Carroll PDF
Trans. Amer. Math. Soc. 146 (1969), 377-386
The first exotic class of a manifold
David L. Frank PDF
Trans. Amer. Math. Soc. 146 (1969), 387-395
Conjugate points and simple zeros for ordinary linear differential equations
Thomas L. Sherman PDF
Trans. Amer. Math. Soc. 146 (1969), 397-411
Extension and some applications of the coincidence theorems
Zalman Rubinstein and J. L. Walsh PDF
Trans. Amer. Math. Soc. 146 (1969), 413-427
Resolutions of singularities in prime characteristic for almost all primes
Paul C. Eklof PDF
Trans. Amer. Math. Soc. 146 (1969), 429-438
On the univalence of a certain integral
Mamoru Nunokawa PDF
Trans. Amer. Math. Soc. 146 (1969), 439-446
Embeddings of topological lattice-ordered groups
Robert L. Madell PDF
Trans. Amer. Math. Soc. 146 (1969), 447-455
A lemma in transcendental number theory
Robert Spira PDF
Trans. Amer. Math. Soc. 146 (1969), 457-464
Cohomology for ergodic groupoids
Joel J. Westman PDF
Trans. Amer. Math. Soc. 146 (1969), 465-471
On the number of multipications on $\textrm {SU}(3)$ and $\textrm {Sp}(2)$
Mamoru Mimura PDF
Trans. Amer. Math. Soc. 146 (1969), 473-492
The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics
Peter M. Goorjian PDF
Trans. Amer. Math. Soc. 146 (1969), 493-509
Antichains and products in partially ordered spaces
E. D. Tymchatyn PDF
Trans. Amer. Math. Soc. 146 (1969), 511-520
$H^{p}$ spaces on bounded symmetric domains
Kyong T. Hahn and Josephine Mitchell PDF
Trans. Amer. Math. Soc. 146 (1969), 521-531
Continuity of linear operators commuting with continuous linear operators. II
B. E. Johnson and A. M. Sinclair PDF
Trans. Amer. Math. Soc. 146 (1969), 533-540
The cohomology of the complex projective Stiefel manifold
Carlos Alfredo Ruiz PDF
Trans. Amer. Math. Soc. 146 (1969), 541-547
Errata to: “Sturmian theorems and positive resolvents”
Kurt Kreith PDF
Trans. Amer. Math. Soc. 146 (1969), 549